New Jersey, 2016

Flash Flood and Flood in New Jersey, July 16, 2016

July 16, 2016 · NWS PHI · 19 events in 6 counties and zones

A cold frontal boundary along with several shortwaves and a seabreeze produced numerous showers and thunderstorms across the southern and central portions of New Jersey during the afternoon and evening hours of the 16th. A few strong wind gusts not associated with damage were measured or estimated at 53 mph in Toms River, 57 mph in Berkeley Twp and 50 mph in northern Howell Twp.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
$20,000
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A cold frontal boundary along with several shortwaves and a seabreeze produced numerous showers and thunderstorms across the southern and central portions of New Jersey during the afternoon and evening hours of the 16th. A few strong wind gusts not associated with damage were measured or estimated at 53 mph in Toms River, 57 mph in Berkeley Twp and 50 mph in northern Howell Twp.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 16, 10:14 AM EST, 2 hours 31 minutes earlier.

Area forecast discussion, Jul 16, 10:14 AM EST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1114 AM EDT SAT JUL 16 2016

.SYNOPSIS...
A weak frontal boundary will stall across the area this morning.
The front will then dissipate over the area through the remainder
of the weekend. Low pressure will track across eastern Canada
early next week. The cold front from this system is expected to
move through the mid- Atlantic region late Monday into early
Tuesday. High pressure builds in from the upper Midwest late
Tuesday through Thursday. The center of the high will eventually
shift south and east of the area toward the end of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The frontal boundary has stalled out across our area this
morning, and weak low pressure looks to be forming near
southeastern Pennsylvania, northern Delmarva, and southern New
Jersey.

Near term guidance continues to indicate some isolated/scattered
showers/thunderstorms developing during the day with daytime
instability building and enhanced lift from an approaching short
wave to our west. Otherwise, partly to mostly cloudy skies are
expected across the area through the day.

High temps will still be in the lower 90s in most areas so both
temps and dew points will be similar to Friday.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
With low pres moving through the region, and at least one s/wv
precip chcs will continue, at least erly. However, there is some
disagreement within the guid, as the ECMWF is essentially dry durg
the overnight hours. So, for now will maintain some low pops.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
The synoptic pattern at the surface and in the low levels will
feature Bermuda high pressure that extends westward into the
Southeast and Gulf Coast states through much of the long term. A
mid and upper-level ridge over the southern CONUS will initially
be rather flat on Sunday and then amplify into a strong
anticyclone (near 600 dam geopotential height at 500 hPa) over the
Great Plains during the upcoming work week. To the north of the
ridge, the sub- tropical jet stream will reside over the northern
CONUS through much of the period. The jet stream will contain
numerous fast- moving shortwave disturbances that track across the
northern states next week.

Here in the northern mid-Atlantic region, we could be impacted by a
few of these shortwave disturbances tracking around the northern
periphery of the ridge, particularly, the troughs that are able to
amplify and dig farther south into our latitude. Timing these fast-
moving systems in the pattern are difficult, but the latest model
guidance is converging toward two or three separate disturbances
that would give us a chance for showers and storms as they pass
through the area.

The first of these shortwave troughs is expected to pass through
our region early Sunday. Will continue to keep PoPs low as this
system looks to be relatively weak. The convective setup is not
optimal either since the greatest forcing for ascent from the
trough should be exiting the area before peak heating. Westerly
winds in wake of the trough should help dry the the boundary layer
during the afternoon. However, isolated showers and storms may pop
up during the afternoon in the coastal plain, where the drier air
could arrive later in the day.

The second of these shortwave troughs is forecast to be deeper/
better organized than the former system as it passes through the
area late Monday into early Tuesday. The best chance for precip
with this system (and possibly for the entire long-term period)
appears to be late in the afternoon Monday across our far western
zones in eastern PA with convection focusing along a pre-frontal/
lee trough and elsewhere Monday night when the cold front likely
moves in from the west. There is a plausible scenario where the
chance of showers and storms linger into Tuesday, especially
across our Delmarva zones, if the the cold front is still in our
area while the atmosphere destabilizes during peak heating hours.
PoPs were kept rather low for Tuesday as there quite a bit of
uncertainty in the fropa timing.

The main concern on Monday will actually be the heat. The extreme
heat underneath the ridge will expand northeastward into the
mid- Atlantic states downstream of the approaching cold front.
Highs in the mid 90s, perhaps isolated upper 90s in the warmest
urban spots in the I-95 corridor, are forecast for much of the
area. There is still some uncertainty regarding how much will
humidity be a factor in the heat index. This seems at least partly
dependent on the location and timing of the pre-frontal trough
since westerly flow developing behind the trough axis would tend
to advect drier air across the area. During the hottest part of
the day, dewpoints in the lower 70s ahead of the trough could
yield heat indices in the 100-105F range vs mid to upper 90s heat
indices with dewpoints falling into the mid 60s behind the surface
trough. Typically with lee troughs, the moisture is harder to
scour out in the coastal plain, especially the Delmarva.

Expect a tranquil weather pattern Tuesday night through Thursday
with high pressure in control. Temperatures will be near normal
during the middle of next week.

Another shortwave disturbance tracking atop the strong ridge may
drop southeastward toward the mid-Atlantic region at the end of
the week. PoPs were kept very low due to considerable model
spread regarding the strength and timing of this system. Another
round of excessive heat may arrive by next Friday or Saturday as
the upper pattern becomes favorable for the core of the heat
underneath the ridge to expand eastward.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

VFR conditions continue across the TAF sites today.

The frontal boundary has stalled out across our area this
morning, and weak low pressure looks to be forming near
southeastern Pennsylvania, northern Delmarva, and southern New
Jersey.

There will continue to chance for isolated showers/thunderstorms
today, but coverage and confidence on when/where they will occur
is low enough to keep out of the TAFs for now.

Winds are light and variable this morning, but should become more
south to southwest through the day.

OUTLOOK...

Sunday... Sct showers moving off the coast in the morning. Isolated
showers and storms may develop east of the I-95 terminals in the
afternoon. Predominately VFR although there is an outside chance
of low clouds early in the morning and locally with heavier
showers or storms. Wind shift from southerly to westerly expected
late in the day.

Monday and Tuesday...Mainly VFR. Chance for showers and storms ahead
of a front Monday afternoon and night. Initially, convective
activity will be favored across our western terminals later
Monday afternoon, then move eastward Monday night. The timing of
the front is still unclear at this point. Tuesday would be dry if
the fropa occurs Monday night. If the front is still in our area
Tuesday, another round of showers and storms are possible during
the day. Southwesterly winds 10-15 kt Monday become northwesterly
either Monday night or Tuesday behind the front.

Wednesday...VFR likely.

&&

.MARINE...
Conds remain quiet on the area waters, with seas 2-3 feet and wind
out of the s to sw genly 15 kts or less. No marine headlines are
anticipated through the near and short term periods.

OUTLOOK...

Sunday through Wednesday...Winds and seas below SCA criteria. Winds
may gust to around 20 knots at times. Thunderstorm coverage Sunday
and Monday night-Tuesday should be mainly isolated. However, a few
of these

RIP CURRENTS...
There is a low risk for the development of dangerous rip currents
today. We are forecasting a south to southwest wind around 5 to
10 mph along with a southerly 2 foot swell with a medium period
of about 6 to 8 seconds.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Klein
Near Term...Nierenberg/Robertson
Short Term...Nierenberg
Long Term...Klein
Aviation...Klein/Nierenberg/Robertson
Marine...Klein/Nierenberg
Hazardous weather outlook, Jul 16, 3:28 AM EST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 AM EDT SAT JUL 16 2016

DEZ004-NJZ001-014-024>026-PAZ054-055-170830-
DELAWARE BEACHES-SUSSEX-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-CARBON-MONROE-
428 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-170830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
428 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-170830-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
428 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MAXIMUM HEAT INDICES MONDAY AFTERNOON ARE EXPECTED TO RANGE
BETWEEN 95 AND 100 DEGREES IN THE I-95 URBAN CORRIDOR FROM
WILMINGTON TO PHILADELPHIA TO TRENTON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-170830-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-ATLANTIC-CAPE MAY-
428 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MAXIMUM HEAT INDICES MONDAY AFTERNOON IN EASTERN MARYLAND,
DELAWARE AND FAR SOUTHERN NEW JERSEY ARE FORECAST TO REACH 100
DEGREES WITH A FEW SPOTS APPROACHING 105 DEGREES. SLIGHTLY COOLER
CONDITIONS CAN BE EXPECTED FOR COASTAL COMMUNITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-170830-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
WESTERN MONTGOMERY-UPPER BUCKS-
428 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MAXIMUM HEAT INDICES MONDAY AFTERNOON IN EASTERN MARYLAND,
DELAWARE AND FAR SOUTHERN NEW JERSEY ARE FORECAST TO BE IN THE
MID 90S WITH A FEW SPOTS IN THE UPPER 90S. SLIGHTLY COOLER
CONDITIONS CAN BE EXPECTED AT HIGHER ELEVATIONS IN NORTHEASTERN
PENNSYLVANIA AND NORTHWESTERN NEW JERSEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 16, 12:37 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
137 PM EDT SAT JUL 16 2016

NJZ019-020-027-161800-
OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-
137 PM EDT SAT JUL 16 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL OCEAN AND CENTRAL
BURLINGTON COUNTIES...

AT 136 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEISURETOWNE AND
MEDFORD...OR 21 MILES SOUTH OF TRENTON...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 30 MPH...HALF INCH HAIL...AND HEAVY DOWNPOURS ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEDFORD...TABERNACLE...PRESIDENTIAL LAKES ESTATES...PEMBERTON...
WRIGHTSTOWN...BROWNS MILLS...OLD HALFWAY...LEISURETOWNE...
PRESIDENTIAL LAKES...MCGUIRE AFB...PEMBERTON HEIGHTS...
COUNTRY LAKE ESTATES AND FORT DIX.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3980 7474 3992 7483 4010 7459 3986 7443
TIME...MOT...LOC 1736Z 242DEG 7KT 3991 7470

SFJ

The radar

The Philadelphia radar (KDIX), 28 km away, was scanning. The volume nearest the first event began at 17:45 UTC.

Open the radar archive at this moment

Event by event

8 heavy rain, 6 thunderstorm wind, 2 lightning, 1 hail, 1 flood, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Burlington

When
July 16, 12:45 PM EST
Where
Burlington County, 1.27 mi ENE of Vincentown Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.910, -74.730

Thunderstorm winds downed parts of a tree which brought wires down on Burrs Mill Road at intersection with Retreat Road.

Hail, Monmouth

When
July 16, 2:08 PM EST
Where
Monmouth County, 0.69 mi S of Freehold
Measured
0.75 in hail
Reported by
Social Media
Coordinates
40.260, -74.280

Hail from thunderstorms was measured at .75 inches.

Thunderstorm Wind, Monmouth

When
July 16, 2:10 PM EST
Where
Monmouth County, 2.11 mi W of Adelphia
Measured
52 kt (60 mph) estimated gust
Reported by
Social Media
Coordinates
40.220, -74.290

Large trees were downed due to thunderstorm winds.

Thunderstorm Wind, Monmouth

When
July 16, 2:10 PM EST
Where
Monmouth County, 2.11 mi W of Adelphia
Measured
52 kt (60 mph) estimated gust
Reported by
Social Media
Coordinates
40.220, -74.290

Large trees were downed due to thunderstorm winds.

Lightning, Ocean

When
July 16, 2:50 PM EST
Where
Ocean County, 0.69 mi S of Pt Pleasant Beach
Injuries
2 direct, 0 indirect
Reported by
Emergency Manager
Coordinates
40.090, -74.050

Two people were struck by lightning and sent to the hospital. One was on the beach with the second in a vehicle.

Lightning, Monmouth

When
July 16, 2:51 PM EST
Where
Monmouth County, 0.69 mi S of Manalapan
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
40.260, -74.400

A lightning strike caused a house fire at 7 Meadow court on the second floor.

Thunderstorm Wind, Camden

When
July 16, 6:05 PM EST
Where
Camden County, 0.53 mi E of Atco
Measured
52 kt (60 mph) estimated gust
Reported by
Social Media
Coordinates
39.770, -74.890

Trees knocked down due to thunderstorm winds which took out power.

Thunderstorm Wind, Camden

When
July 16, 6:30 PM EST
Where
Camden County, 0.87 mi SW of Winslow Jct
Measured
52 kt (60 mph) estimated gust
Reported by
State Official
Coordinates
39.660, -74.860

Some trees were blown down due to thunderstorm wind gusts.

Flood, Atlantic

When
July 16, 7:17 PM EST
Where
Atlantic County, 2.14 mi NNE of Da Costa to 2.62 mi WNW of Da Costa
Cause
Heavy Rain
Reported by
Social Media
Coordinates
39.650, -74.770

Street flooding occurred due to heavy rainfall and was estimated at over 1 foot deep.

Flash Flood, Camden

When
July 16, 7:24 PM EST to 9:24 PM EST
Where
Camden County, Haddon Leigh to 0.44 mi E of Haddon Leigh
Cause
Heavy Rain
Property damage
$15,000
Reported by
State Official
Coordinates
39.870, -75.030

Heavy rainfall led to flash flooding. A person drove into the water and had to be rescued from the car.

Heavy Rain, Camden

When
July 16, 7:26 PM EST
Where
Camden County, 0.53 mi E of Sicklerville
Reported by
NWS Employee
Coordinates
39.720, -74.970

Two and a half inches of rain fell due to thunderstorms.

Heavy Rain, Gloucester

When
July 16, 7:58 PM EST
Where
Gloucester County, 0.87 mi SW of Bells Lake
Reported by
Mesonet
Coordinates
39.740, -75.060

Almost two and a half inches of rain fell from thunderstorms.

Heavy Rain, Burlington

When
July 16, 8:00 PM EST
Where
Burlington County, Medford
Reported by
Social Media
Coordinates
39.900, -74.820

Just over two inches of rain fell from thunderstorms.

Heavy Rain, Camden

When
July 16, 8:01 PM EST
Where
Camden County, 1.48 mi NNW of Gibbsboro
Reported by
Mesonet
Coordinates
39.850, -74.980

Just over two inches of rain fell from thunderstorms.

Heavy Rain, Burlington

When
July 16, 8:03 PM EST
Where
Burlington County, 1.27 mi WNW of Medford
Reported by
Mesonet
Coordinates
39.910, -74.840

Just over two inches of heavy rain fell from thunderstorms.

Heavy Rain, Gloucester

When
July 16, 8:15 PM EST
Where
Gloucester County, 1.06 mi W of Bells Lake
Reported by
Trained Spotter
Coordinates
39.750, -75.070

Just over two inches of heavy rain fell from thunderstorms.

Thunderstorm Wind, Camden

When
July 16, 8:30 PM EST
Where
Camden County, 0.87 mi SW of West Berlin
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.790, -74.940

Trees and wires taken down due to thunderstorm winds.

Heavy Rain, Camden

When
July 16, 8:55 PM EST
Where
Camden County, 0.53 mi E of Atco
Reported by
Mesonet
Coordinates
39.770, -74.890

Almost four inches of heavy rain fell from thunderstorms.

Heavy Rain, Gloucester

When
July 16, 9:06 PM EST
Where
Gloucester County, 0.53 mi W of Iona
Reported by
CoCoRaHS
Coordinates
39.600, -75.080

Two inches of rain fell from thunderstorms.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2016Every state in 2016This day in weather historyWarnings in New Jersey, July 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 636378, 636367, 636379, 636380, 636368, 636376, 636383, 636382, 636366, 636364, 636369, 636371, 636377, 636372, 636370, 636375, 636381, 636373, 636374.